So yeah, as of late, my blood impact particles have been turning into squares for some reason. Shoot a citizen in the chest, red square plus some normal particles come out. While not big, it’s gotten quite annoying as of late. Any fix for this?
Are you overriding the default blood particle effect? Any console errors? Can you post your specs?
No, not overriding it, no console errors about particles, and its nothing to do with my system, as it has worked before on it. It just started one day, had that error. No new addons installed that’d cause it either.
So does anyone have a fix for this? Its getting kind of annoying now.
EDIT: Found out something, it has something to do with particle/blood_mist/blood_mist being said squares, no clue how this happened
Try verifying integrity of game cache for gmod and CSS.
That didn’t work.
My thinking is maybe if you tried deleting that file and then verify game integrity it may redownload it. Although I am not too sure if it will work like that since that particle is in a vpk. You could try deleting the vpk containing that file and then verify game integrity to redownload the entire vpk, it shouldn’t take that long.
Alright, that didn’t work either.
EDIT: And now my addons dont register and download on it anymore.
Wow… Wtf is wrong with your game. Anyways, what I suggested doesn’t affect addons so I am not too sure then. Sorry.
Yeah, thanks for the help anyway. Not sure what’s wrong with the blood, but the addon stuff is due to the update according to others.
I’ve had the blood problem for a while now, I think it’s an error with transparencies not working. maybe try copying them over from HL2 directly?
You can’t really do that, since its supposed to be in the vpk. And I tried to make it an actual folder in the materials/particles section, and that didn’t work either. I’m a complete loss.